Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Minimality of the well-rounded retract

Alexandra Pettet and Juan Souto

Geometry & Topology 12 (2008) 1543–1556
Abstract

We prove that the well-rounded retract of SOnSLn is a minimal SLn–invariant spine.

Keywords
well-rounded retract, symmetric space, systole, deformation retract, lattice
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 12G10, 53C35, 11F75
References
Publication
Received: 1 December 2007
Revised: 18 April 2008
Accepted: 27 April 2008
Published: 10 June 2008
Proposed: Benson Farb
Seconded: Walter Neumann, Martin Bridson
Authors
Alexandra Pettet
Department of Mathematics
Stanford University
Stanford
California 94305
USA
Juan Souto
Department of Mathematics
University of Michigan
Ann Arbor
Michigan 48109
USA